Shivering From Cold And Shortness Of Breath After Consumption Of Heart Medication?

Illustration of Shivering From Cold And Shortness Of Breath After Consumption Of Heart Medication?
Illustration: Shivering From Cold And Shortness Of Breath After Consumption Of Heart Medication? media.npr.org

, my mother is often short of breath. Yesterday when seeing a doctor he said there was an abnormality in his heart. Then yesterday the time to check again in the lab check and on X-ray. Then given medicine. But why after taking the medicine, my mother actually shivered again and again. Whereas before his condition had improved.

1 Answer:

p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Complaints that are back on the natural can be caused by previous diseases that are still developing, or due to other diseases that are not related or are a symptom of an allergic reaction to the drug consumed.
Heart disease is characterized by complaints of shortness of breath and chills, namely heart failure or coronary heart disease (seated wind). The disease does require gradual treatment in order to achieve improvement. In addition, this disease will continue if the trigger has not been resolved. So it's only natural that complaints come back despite receiving treatment. This indicates there are triggers that have not been handled perfectly. The things that can trigger the emergence of heart problems, including stress, eating foods containing bad fats causing hypercholesterolemia, uncontrolled high blood pressure, uncontrolled high blood sugar and others.
As for other diseases characterized by complaints of chills and shortness of breath are lung disorders, such as lung infections (pneumonia). Shivering can be an early sign of a fever.
Aside from the foregoing, the possibility of chills and shortness of breath are drug allergic reactions that can also occur. Moreover, complaints arise after taking the drug. This condition must immediately get emergency medical help. For that, you should check your mother to the nearest doctor when the attack comes. Especially to anticipate the cause of this drug allergy. Because allergic reactions can appear severe and life threatening if you do not get medical help quickly and precisely, which is called anaphylactic reaction.
The doctor will conduct an emergency examination and treatment. If further treatment is needed or the possibility of hospital treatment is needed, the doctor will refer to the nearest hospital emergency room for further examination and treatment.
Meanwhile, avoid your mother in a cold room (turn off the air conditioner or fan), give a compress with warm water on the forehead and position half-sitting with the feet raised higher than the heart by supporting using a pillow.
Thus hopefully useful.

: by

Related Question

2 Lines Appear But 1 Faint Line On The Pregnancy Test Results?

2 Lines Appear But 1 Faint Line On The Pregnancy Test Results?

(1 year ago)

I want to ask, I got yesterday on the 16th but now I didn’t get it earlier I tried the test using the first test there was a red line and then I dipped it again, it didn̵...

Itching In A Circular Shape That Continues To Expand In The Skin Of A Child’s Hand?

Itching In A Circular Shape That Continues To Expand In The Skin Of A Child’s Hand?

(1 year ago)

excuse me. want to ask. my child has itchiness on the hands. in the form of a small circle. and why the rounded circle is probably getting bigger. what pain is that? and Bhaya or n...

Easy To Feel Full, Loose Bowel Movements And No Appetite?

Easy To Feel Full, Loose Bowel Movements And No Appetite?

(1 year ago)

Hello warahmatullahi wabarakatuh, excuse me, the doctor wants to consult, I have had a week of problems, if you eat a little immediately feel full, no appetite and defecate only ju...

Leave a Reply

Your email address will not be published. Required fields are marked *